A central limit theorem for magnetic transition operators on a crystal lattice

Research output: Contribution to journalArticlepeer-review

6 Citations (Scopus)

Abstract

A central limit theorem for a generalized Harper operator on a crystal lattice is obtained. As the limit, the continuous semigroup of a uniform magnetic Schrödinger operator is captured on a vector space equipped with a special Euclidean structure. The standard realization of the crystal lattice is a key to the Euclidean structure and a linear vector potential on the Euclidean space from combinatorial data of the generalized Harper operator.

Original languageEnglish
Pages (from-to)464-482
Number of pages19
JournalJournal of the London Mathematical Society
Volume65
Issue number2
DOIs
Publication statusPublished - 2002

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'A central limit theorem for magnetic transition operators on a crystal lattice'. Together they form a unique fingerprint.

Cite this